# SDR 03FDEA01142

- Difficulty date: July 25, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Aircraft time: 76,885 hours, 30,969 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC2177
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS- LEFT OUTBOARD FLAP, REWORK OF CARRIAGE SUPPORT ARM ARC2177.  CLOSING ACTION ON 07/22/03.  COMPLIED WITH EA 8-5740-70985.  WINGS- LEFT OUTBOARD FLAP, REWORK OF CARRIAGE SUPPORT ARM.
